MAUDE Adverse Event Report: PRECISION SPINE, INC SHURFIT INTERBODY DEVICE; INTERBODY CAGE

PRECISION SPINE, INC SHURFIT INTERBODY DEVICE; INTERBODY CAGE
Model Number ALIF0832-11P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other - evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.
 
Event or Problem Description
It was reported that a 5 level procedure was performed on (b)(6) 2025, utilizing the shurfit alif interbody cage system.Following insertion of size 11 trial, while attempting to insert an alif cage peek 8 degree 11mm x 32mm (alif0832-11p) in l2, the cage cracked across the cage alongside the threaded inserter assembly hole.The broken cage was removed and while a second cage of the same size was being inserted, it also cracked in the same way.This cage was removed and a third cage of the same size was successfully implanted without issue.There was no patient injury, but a delay to the procedure of twenty-four minutes was reported.
 
Event or Problem Description
It was reported that a 5 level procedure was performed on december 2, 2025, utilizing the shurfit alif interbody cage system.Following insertion of size 11 trial, while attempting to insert an alif cage peek 8 degree 11mm x 32mm (alif0832-11p) in l2, the cage cracked across the cage alongside the threaded inserter assembly hole.The broken cage was removed and while a second cage of the same size was being inserted, it also cracked in the same way.This cage was removed and a third cage of the same size was successfully implanted without issue.There was no patient injury, but a delay to the procedure of twenty-four minutes was reported.
 
Additional Manufacturer Narrative
H3 device evaluation - both returned cages exhibit fractures at the central threaded connection point as well as damage to the central thread location.One of the cages also exhibits thread damage to the oblique threaded location.On both cages the lateral threaded connection is undamaged.The inserter used when both cages were damaged was not returned and therefore cannot be ruled out as a possible mode of failure.It is also unclear what visible damage was incurred during insertion versus removal of the implants.Root cause cannot be determined.Review of device history records found twenty-five (b)(4) pieces of lot 36427ps released for distribution on 7/19/2021 with no deviation or anomalies.Two-year complaint history review (12.3.2023-12.3.2025) found this to be the only report of this nature for any of the part numbers in the shurfit alif peek cage family.No corrective action is recommended.

Brand Name
SHURFIT INTERBODY DEVICE
Common Device Name
INTERBODY CAGE
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key23927946
Report Number3005739886-2025-00023
Device Sequence Number8824891
Product Code KWQ
UDI-Device Identifier00840019912075
UDI-Public(01)00840019912075(11)210609(10)36427PS
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K092193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALIF0832-11P
Device Catalogue NumberALIF0832-11P
Device Lot Number36427PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown